RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 3, Pages 517–520 (Mi dan40994)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

Basicity of certain biorthogonal systems and the solution of a multiple interpolation problem in the class $H_+^p$

M. M. Dzhrbashyan

Institute of Mathematics, Academy of Sciences of ArmSSR, Erevan

Full text: PDF file (417 kB)

Bibliographic databases:
UDC: 517.53
Received: 06.01.1977

Citation: M. M. Dzhrbashyan, “Basicity of certain biorthogonal systems and the solution of a multiple interpolation problem in the class $H_+^p$”, Dokl. Akad. Nauk SSSR, 234:3 (1977), 517–520

Citation in format AMSBIB
\Bibitem{Dzh77}
\by M.~M.~Dzhrbashyan
\paper Basicity of certain biorthogonal systems and the solution of a multiple interpolation problem in the class $H_+^p$
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 3
\pages 517--520
\mathnet{http://mi.mathnet.ru/dan40994}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0442237}
\zmath{https://zbmath.org/?q=an:0384.30018}


Linking options:
  • http://mi.mathnet.ru/eng/dan40994
  • http://mi.mathnet.ru/eng/dan/v234/i3/p517

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Dzhrbashyan, “Basicity of some biorthogonal systems and the solution of a multiple interpolation problbm in the $H^p$ classes in the half-plane”, Math. USSR-Izv., 13:3 (1979), 589–646  mathnet  crossref  mathscinet  zmath  isi
    2. N. U. Arakelian, A. G. Vitushkin, V. S. Vladimirov, A. A. Gonchar, “Mkhitar Mkrtichevich Dzhrbashyan (on his sixtieth birthday)”, Russian Math. Surveys, 34:2 (1979), 269–275  mathnet  crossref  mathscinet  zmath
    3. M. M. Dzhrbashyan, V. M. Martirosyan, “Integral representations and best approximation by generalized polynomials in systems of Mittag-Leffler type”, Math. USSR-Izv., 23:3 (1984), 449–471  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:42
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020